# SDR SWAA2022021488088

- Difficulty date: May 26, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLIGHT DECK; FWD INBOARD SEAT TRACK IS CRACKED AT HOLE FOR FWD STOP LUG. FOR CAPTAINS SEAT / REMOVED AND REPLACED FLIGHT DECK; FWD INBOARD SEAT TRACK OF THE CAPTAIN SEAT IAW AMM 25-11-11-400-801 STEP D (1)-(8) ATAG WN3811
